# SDR AU010326

- Difficulty date: April 10, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 45825080
- Condition: Cracked
- Location: Landing Gear
- Part time: 7,489 cycles
- Component: Landing Gear Ret
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR AFT DRAG BRACE CRACKED FROM SEALING RIVET.
